Disasters in topology without the axiom of choice

Archive for Mathematical Logic 40 (8):569-580 (2001)
  Copy   BIBTEX

Abstract

We show that some well known theorems in topology may not be true without the axiom of choice

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,408

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Compact Metric Spaces and Weak Forms of the Axiom of Choice.E. Tachtsis & K. Keremedis - 2001 - Mathematical Logic Quarterly 47 (1):117-128.
On generic extensions without the axiom of choice.G. P. Monro - 1983 - Journal of Symbolic Logic 48 (1):39-52.
Powers of 2.Kyriakos Keremedis & Horst Herrlich - 1999 - Notre Dame Journal of Formal Logic 40 (3):346-351.
Extending Independent Sets to Bases and the Axiom of Choice.Kyriakos Keremedis - 1998 - Mathematical Logic Quarterly 44 (1):92-98.
On countable choice and sequential spaces.Gonçalo Gutierres - 2008 - Mathematical Logic Quarterly 54 (2):145-152.
A dedekind finite borel set.Arnold W. Miller - 2011 - Archive for Mathematical Logic 50 (1-2):1-17.
Products of Compact Spaces and the Axiom of Choice.O. De la Cruz, Paul Howard & E. Hall - 2002 - Mathematical Logic Quarterly 48 (4):508-516.

Analytics

Added to PP
2013-11-23

Downloads
50 (#278,215)

6 months
3 (#426,595)

Historical graph of downloads
How can I increase my downloads?